MathSciNet Relay Station
MathSciNet bibliographic data
MR2161130 93B36 (93B07 93C42)
Lin, Chong; Wang, Qing-Guo; Lee, Tong Heng Improvement on observer-based $H\sb \infty$ control for T-S fuzzy systems. Automatica J. IFAC 41 (2005), no. 9, 1651–1656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement